MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROSTHESIS, HIP
Catalog Number 010000663
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the caps on the acetabular shell were stripped.There was no known impact or consequences to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4) the customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; d9; g3; h2; h3; h4; h6.Visual examination of the returned product identified the shell was returned with scratches to rim face and inner spherical surface from attempted use.All three screw hole plugs were returned assembled to the shell and exhibit deformation damage of the hex.Burrs, gouges, and scratches were found in the hex.Shell outside diameter was measured and found to be in specification no other damage was noted.Apical hole plug was not returned.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 PPS LTD ACET SHELL 52E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23452656
Report Number0001825034-2025-03429
Device Sequence Number8074237
Product Code PBI
UDI-Device Identifier00880304524224
UDI-Public(01)00880304524224(17)350812(10)J7989054
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000663
Device Lot NumberJ7989054
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2025
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown